Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
perkie

is it ok to put makeup after a cortisone shot?

Recommended Posts

hi all,

i got my first cortisone shot today on a cystic pimple. i am going to a concert tonight and am wondering if it will be ok to wear foundation (i usually do) or not to...... well, if not today can i wear makeup tomorrow?

thanks in advance

Share this post


Link to post
Share on other sites

Did the doctor/nurse say anything about aftercare of the injection site? Usually it's really best to avoid putting stuff on an injection site until you're sure the puncture is mostly healed.

I suppose you could use a liquid bandage over the site and then apply makeup...but that might make the area look a tad strange.

Share this post


Link to post
Share on other sites

thanks for the reply, i agree :D

you have been on this site for so long..i remember seeing you on here back in 2006-7!!

Share this post


Link to post
Share on other sites
thanks for the reply, i agree :D

you have been on this site for so long..i remember seeing you on here back in 2006-7!!

I suppose I should get a permanent smilie for me by now. :P I'm an old-timer for sure. :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×